New England Journal of Medicine · 1972 · 19 citations · 6 references
MedicineHematologyPediatricsChemotherapyPediatric HematologyPediatric OncologyChemotherapy Toxicity ManagementHematologic ToxicityHematuria EvaluationPediatric LeukemiasToxicity Management6-Mercaptopurine TherapyAcute Drug ToxicityAcute Leukemia ChemotherapyChemotherapy-related ToxicityCombination TherapyParenteral Drug AdministrationParenteral Medication AdministrationPediatric Hematuria
DESPITE the clinical use of 6-mercaptopurine (6-MP) for 18 years, acute genitourinary toxicity seems not to have been reported, although hematologic, gastrointestinal, hepatic and, uncommonly, dermatologic toxicity have been seen.1 The nine children with acute leukemia recently seen on the Leukemia Service, National Cancer Institute, described below experienced hematuria and crystalluria in association with high-dosage parenteral 6-MP administration.Case ReportsHematuria was first noted in this group of patients in December, 1970, and January, 1971, when five children had grossly bloody urine while receiving POMP combination therapy (vincristine, 2.0 mg per square meter, on the first day, and prednisolone, 1000 . . .
6
Central Nervous System Therapy and Combination Chemotherapy of Childhood Lymphocytic Leukemia
Rhomes J. A. Aur, Joseph V. Simone, H. Omar Hustu et al. · Blood · 1971 · 359 citations · Full text
Medicine, Oncology, Pediatrics +14
Combination chemotherapy of acute lymphocytic leukemia of childhood.
Henderson Es · PubMed · 1967 · 46 citations
Medicine, Oncology, Pediatrics +13